# SDR SWIA200922998

- Difficulty date: October 26, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 16,073 hours, 13,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT SIGN AT RIGHT OVERWING EXIT INOP.  (FLT 6595)  OPERATIONAL CHECK NORMAL.
